Юмагужин В. А. (ИПУ РАН, Лаборатория 82). Публикации

Библиографическая ссылкаГод

Статьи в журналах/сборниках из перечня Web of Science/Scopus

1Лычагин В.В., Юмагужин В.А. On structure of linear differential operators, acting on line bundles // Journal of Geometry and Physics. 2020. V. 148. С. 103549 (1-27).2020
2Лычагин В.В., Юмагужин В.А. On equivalence of third order linear differential operators on two-dimensional manifolds // Journal of Geometry and Physics. 2019. Vol.146. С. 1-18.2019
3Лычагин В.В., Юмагужин В.А. Classification of the second order linear differential operators and differential equations // Journal of Geometry and Physics. 2018. Т. 130. С. 213-228.2018
4Лычагин В.В., Юмагужин В.А. Differential invariants and exact solutions of the Einstein–Maxwell equation // Analysis and Mathematical Physics. 2017. Vol. 7, Iss. 1. С. 19-29.2017
5Лычагин В.В., Юмагужин В.А. Differential invariants and exact solutions of the Einstein equations // Analysis and Mathematical Physics. 2016. Vol. 7, № 2. С. 107-115.2016
6Лычагин В.В., Юмагужин В.А. Natural spinor structures over Lorentzian manifolds // Journal of Geometry and Physics. 2016. Vol. 106. С. 1-5.2016
7Лычагин В.В., Юмагужин В.А. Invariants in relativity theory // Lobachevskii Journal of Mathematics. 2015. Vol. 36, No. 3. С. 298–312.2015
8Лычагин В.В., Юмагужин В.А. Cohomological uniqueness of the Cauchy problem solutions for the Einstein–Maxwell equation // Journal of Geometry and Physics. 2014. Vol. 85. С. 206-229.2014
9Лычагин В.В., Юмагужин В.А. On the Cauchy problem for the Einstein-Maxwell equation / Doklady Mathematics. New York: Springer International Publishing, 2014. Vol. 89, Iss. 2. С. 222-224.2014
10Лычагин В.В., Юмагужин В.А. Cohomological uniuqeness of the Cauchy problem for the Einstein equation // Journal of Geometry and Physics. 2012. Vol. 62, №10. С. 2099-2120.2012
11Лычагин В.В., Юмагужин В.А. Cohomological uniuqeness of the Cauchy problem for the Einstein equation // Journal of Geometry and Physics. 2012. Volum 62 (10). С. 2099-2120.2012
12Лычагин В.В., Юмагужин В.А. Minkowski Metrics on Solutions of the Khokhlov-Zabolotskaya Equation // Lobachevskii Journal of Mathematics. 2009. С. 333-336.2009
13Лычагин В.В., Юмагужин В.А. On Geometric Structures of 2-Dimensional Gas Dynamics Equations // Lobachevskii Journal of Mathematics. 2009. Т. 30, № 4. С. 327-332.2009

Статьи в журналах/сборниках из перечня ВАК

14Лычагин В.В., Юмагужин В.А. О задаче Коши для уравнения Эйнштейна // Доклады Академии наук. 2012. Т. 447 №3. С. 259–261.2012

Статьи в журналах/сборниках

15Лычагин В.В., Юмагужин В.А. Minkowski Metrics on Solutions of the Equation of Nonstationary Transonic Gas Flow // Труды Международного геометрического центра d-omega. Москва-Одесса. 2009. С. 27-34.2009

Пленарные доклады

16Лычагин В.В., Юмагужин В.А. On Caushy problem for Einstain equation / Тезисы докладов Международной школы-конференции «Геометрия. Управление. Экономика» (Астрахань, 2011). Москва - Астрахань: Астраханская цифровая типография, 2011. С. 48.2011

Тезисы докладов

17Лычагин В.В., Юмагужин В.А. Geometric Structures on Solutions of Mathematical Physics / . Одесса: -, 2009. С. 95-96.2009
18Лычагин В.В., Юмагужин В.А. Geometric Structures on Solutions of Mathematical Physics / . Тверь: ТвГУ, 2009. С. С. 17.2009